# SDR UIEA2018031900431

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,938 hours, 18,982 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENG FUEL VAL EICAS MESSAGE ON ENGINE START. DEFERRED PER MEL 73-21-03-01 CAT C PLACARD INSTALLED MDDR 91252.
